Facebook Pixel
EmpowHER Guest

Bleeding after 5days of takin postinor 2

By Anonymous December 17, 2013 - 1:12am
Rate This

Bleedin after 5days of taking postinor 2. Does it mean am pregnant?

Add a Comment3 Comments

EmpowHER Guest

So does ΐt mean A̅m on my period now?

December 17, 2013 - 1:46pm
EmpowHER Guest
Anonymous (reply to Anonymous)

Hi Anon,

It might be an earlier period, you will need to keep monitoring it and see if next cycle you will get your period around the time you are suppose to. 


December 19, 2013 - 4:49am
EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  One of the side effects for any emergency pill is bleeding and changes to your next period. Such as earlier or later, heavier or lighter period, Hope this was helpful?



December 17, 2013 - 5:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!